# SDR AALA201707319020

- Difficulty date: July 30, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 51,423 hours, 29,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY.EXIT BATTERY AFT LEFT INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT BATTTERY .AFT L REF IAW AMM 33-51-38.
